# SDR USAASB02029

- Difficulty date: February 6, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE FORWARD SERVICE DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD RIGHT SIDE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
